RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 10, Pages 39–50 (Mi msb514)  

This article is cited in 6 scientific papers (total in 6 papers)

Kovalevskaya exponents of systems with exponential interaction

K. V. Emel'yanova, A. V. Tsygvintsevb

a Udmurt State University
b M. V. Lomonosov Moscow State University

Abstract: The Kovalevskaya exponents are calculated for a class of systems generalizing Toda chains: systems with exponential interaction. It is shown that the known cases of algebraic integrability have no direct analogues in the case of spaces with pseudo-Euclidean metrics because the full-parameter expansions of the general solution contain complex powers of the independent variable.

DOI: https://doi.org/10.4213/sm514

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:10, 1459–1469

Bibliographic databases:

UDC: 517.9
MSC: 37J30, 37J35, 70H05
Received: 15.11.1999

Citation: K. V. Emel'yanov, A. V. Tsygvintsev, “Kovalevskaya exponents of systems with exponential interaction”, Mat. Sb., 191:10 (2000), 39–50; Sb. Math., 191:10 (2000), 1459–1469

Citation in format AMSBIB
\Bibitem{EmeTsy00}
\by K.~V.~Emel'yanov, A.~V.~Tsygvintsev
\paper Kovalevskaya exponents of systems with exponential interaction
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 10
\pages 39--50
\mathnet{http://mi.mathnet.ru/msb514}
\crossref{https://doi.org/10.4213/sm514}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1817118}
\zmath{https://zbmath.org/?q=an:1156.37316}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 10
\pages 1459--1469
\crossref{https://doi.org/10.1070/sm2000v191n10ABEH000514}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166687700011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034364930}


Linking options:
  • http://mi.mathnet.ru/eng/msb514
  • https://doi.org/10.4213/sm514
  • http://mi.mathnet.ru/eng/msb/v191/i10/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Damianou P.A., Kouzaris S.P., “Bogoyavlensky-Volterra and Birkhoff integrable systems”, Phys. D, 195:1-2 (2004), 50–66  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    2. Maciejewski A.J., Przybylska M., Stachowiak T., “Non-integrability of Gross-Neveu systems”, Phys. D, 201:3-4 (2005), 249–267  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    3. Damianou P.A., Papageorgiou V.G., “On an integrable case of Kozlov-Treshchev Birkhoff integrable potentials”, Regul. Chaotic Dyn., 12:2 (2007), 160–171  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus  scopus
    4. Vladimir D. Ivashchuk, Vitaly N. Melnikov, “On Brane Solutions Related to Non-Singular Kac–Moody Algebras”, SIGMA, 5 (2009), 070, 34 pp.  mathnet  crossref  mathscinet
    5. Ivashchuk V.D., “on Brane Solutions With Intersection Rules Related to Lie Algebras”, Symmetry-Basel, 9:8 (2017), 155  crossref  mathscinet  isi  scopus
    6. Andrzej J. Maciejewski, Maria Przybylska, “Global Properties of Kovalevskaya Exponents”, Regul. Chaotic Dyn., 22:7 (2017), 840–850  mathnet  crossref
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:221
    Full text:84
    References:36
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019